The Diabetes Forum Support Community For Diabetics Online banner
1 - 1 of 1 Posts

·
Registered
Joined
·
4,368 Posts
I was told something similar by my dietician , 4 years ago. I thought as long as I was close to 180 was OK. Boy, was I wrong. A blood sugar low is something below 70. Even when I hit the 60's I still feel pretty good but usually try to eat something small. I try to keep my bgs in the 70-110 range most of the day to avoid complications. I am not familiar with the Januvia side of janumet, but I have been on metformin for 4 years. Many do experience some gastric side effects with metformin. I'm not sure if that is what you are experiencing. Also many diabetics seem to be more apt to get muscle and joint problems especially if their bgs are high. As far as the sensitivity to sun, I have the same problem and always wear dark sunglasses outside. I'm not sure if it is related to the diabetes. I had it way before I took diabetes medication.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top